# SDR SWIA200211329

- Difficulty date: October 10, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 15,179 hours, 22,064 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: AE1711AA0
- Part serial: 202
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT GROUND COOLING FAN STOPS INTERMITTENTLY AND CAUSES SMOKE IN CABIN.  REPLACED RIGHT GROUND COOLING FAN.  OPS CHECK GOOD.
